# SDR AALA2018090659024

- Difficulty date: September 1, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 33,499 hours, 12,005 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Loose
- Location: Brake Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT GEAR EXTENSION, AN  ECAM MESSAGE WAS RECEIVED,  BRAKES RELEASED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED THE NR 2 MAIN WHEEL TACHOMETER IAW AMM 32-42-57,  FOUND CONNECTOR PIN LOOSE IN SOCKET.  PINNED IAW ESPM 20-56-57 AND REINSTALLED TACHOMETER IAW AMM 32-42-57 AND PERFORMED FUNCTIONAL TEST IAW AMM 32-42-00.
